Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Wu metric is not upper semicontinuous


Author: Piotr Jucha
Journal: Proc. Amer. Math. Soc. 136 (2008), 1349-1358
MSC (2000): Primary 32F45
Published electronically: December 18, 2007
MathSciNet review: 2367108
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a bounded pseudoconvex domain in $ \mathbb{C}^n$, the Wu metric of which (associated to the Kobayashi-Royden or the Azukawa metric) is not upper semicontinuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32F45

Retrieve articles in all journals with MSC (2000): 32F45


Additional Information

Piotr Jucha
Affiliation: Institute of Mathematics, Jagiellonian University, Reymonta 4, 30–059 Kraków, Poland
Email: Piotr.Jucha@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09135-6
PII: S 0002-9939(07)09135-6
Keywords: Wu metric, invariant metrics
Received by editor(s): October 13, 2006
Received by editor(s) in revised form: February 12, 2007
Published electronically: December 18, 2007
Additional Notes: This work was supported by Research Grant No. 1 PO3A 005 28 of the Polish Ministry of Science and Higher Education.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.